# SDR ASAA2023072044135

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 34,555 hours, 10,956 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, UPON RECALL, LEFT PACK FAULT LIGHT WILL EXTINGUISH WITH MASTER CAUTION RESET. GROUNDED - YES. ON DEFERRAL.
